# SDR QXEA0003149

- Difficulty date: November 28, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,132 hours, 48,895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - GROUND PERSONEL FOUND RED WARNING LIGHT ILLUMINATED ON CARGO AREA SMOKE DETECTOR. REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
